# SDR FDEA202101100035

- Difficulty date: January 10, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Worn
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR PANEL 253DF, DAMAGED INSERT AND HOLE IN UPPER FACE SHEET OF FLOOR BOARD.  FABRICATED NEW PANEL 253DF, REF FEDEX DWG SRZ-25-005 P/N ADA9378-41.
